Journal of the Mathematical Society of Japan

On the Brun-Titchmarsh theorem

Henryk IWANIEC

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 34, Number 1 (1982), 95-123.

Dates
First available: 15 April 2009

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1239801818

Digital Object Identifier
doi:10.2969/jmsj/03410095

Mathematical Reviews number (MathSciNet)
MR0639808

Zentralblatt MATH identifier
0486.10033

Subjects
Primary: 10H32
Secondary: 10H20

Citation

IWANIEC, Henryk. On the Brun-Titchmarsh theorem. Journal of the Mathematical Society of Japan 34 (1982), no. 1, 95--123. doi:10.2969/jmsj/03410095. http://projecteuclid.org/euclid.jmsj/1239801818.


Export citation